# SDR AALA202404014084

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 43,903 hours, 18,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR MISSING RED PLASTIC COVERING ON OUTER EDGE. INSTALLED HEAT SHRINK MISSING AT NUMBER 1L DOOR. PER AMM 25-66-00.
